Computer Security Resource Center

Computer Security Resource Center

Computer Security
Resource Center

Journal Article

Arithmetic Progressions on Edwards Curves

Published: February 08, 2011
Citation: Journal of Integer Sequences vol. 14, no. 1, article no. 11.1.7 (February 8, 2011) pp. 1-4

Author(s)

Dustin Moody (NIST)

Abstract

Keywords

elliptic curves; arithmetic progressions; Edwards curves
Control Families

None selected

Documentation

Publication:
Article

Supplemental Material:
None available

Related NIST Publications:
Journal Article
Journal Article

Topics

Security and Privacy
cryptography